# SDR YENA2019102830616

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A320-232
- Aircraft serial: 6185
- Aircraft time: 23,482 hours, 4,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT 90WL1 INOP; REF LHT NR 5200000679-005000927603 RELAMPED EMERGENCY LIGHT 90WL1 IAW A321 AMM 33-51-13. OPS CHECK GOOD
